IJPAM: Volume 79, No. 3 (2012)
OF DOUBLY COMPOUND DISTRIBUTIONS
Department of Mathematics
Lublin University of Technology
Ul. Nadbystrzycka 38A, 20-618, Lublin, POLAND
Abstract. The paper contains recurrence formulae for moments of doubly compound distributions with the counting distributions satisfying some recursions.
Received: May 15, 2012
AMS Subject Classification: 60E99, 65C50
Key Words and Phrases: compound distribution, moments, doubly compound distribution, recurrence relations
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395